# SDR ABXA9600134

- Difficulty date: August 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47314
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Fs 160-218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND THE FORWARD CABIN SUBFLOOR WEBS CORRODED FROM FS 218 TO FS 160.  REPLACED FORWARD CABIN FLOOR WEBS IAW EA FS 53-03748-MA.
